Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dye stress test - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :  
how can i help u?
User :   what can i expect from the dye stress test
Doctor :   i will hep u in this

User :   is there any sideeffects?? i am a bit nervous about it
Doctor :   can i ask u few questions f?
User :   yes
User :   i have mitral valve prolaspe and i have to have this test done.
Doctor :  
ur age/sex?
User :   36 female
Doctor :  
The amount of radiation in the dye is thought to be safe and not a danger to you or those around you.
Doctor :   are u pregnant?
User :   i understand there is something they give u tomake your heart increase to see how fast it beats , no im not preg.
Doctor :  
then fine no problem
Doctor :  
Pictures will be taken of your heart at least two times: when it's at rest and when it's working its hardest. You'll lie down on a table, and a special camera or scanner that can see the dye in your bloodstream will take pictures of your heart.
User :   i am on medication now (TOPROL)
Doctor :   ok
User :   i understand i need to stop taking this the day before the test and of the day
Doctor :  
why did they order this test to u?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor